# SDR SIMA20150224018

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 IS CRACKED AT RIVET HOLE BETWEEN STRINGER 16L & 17L.  REPAIRED DAMAGED SECTION OF FRAME 66 IAW SRM 53-00-04 REPAIR FIGURE 201.  SPLICE PN 145-64268-00.
